Vol. 96, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Derivations of operator algebras into spaces of unbounded operators

Atsushi Inoue, Schoichi Ota and Jun Tomiyama

Vol. 96 (1981), No. 2, 389–404
Abstract

This paper is to study the spatiality of unbounded derivations in operator algebras. Let be a von Neumann algebra (C-algebra) on a Hilbert space G and δ be an unbounded derivation in . In this paper, extending δ to a derivation δ of into a certain space of unbounded operators, we study the spatiality of δ by investigating the property of δ.

Mathematical Subject Classification 2000
Primary: 46L10
Secondary: 46L55, 47D40
Milestones
Received: 15 May 1980
Published: 1 October 1981
Authors
Atsushi Inoue
Schoichi Ota
Jun Tomiyama
Tokyo Metropolitan University
201 11-10 Nakane 1-chome
Meguro-ku
Japan